# SDR SWAA2021020145036

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 28,232 hours, 12,329 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56004294
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS DISAGREE LT BOTH SIDES.  CAPT LOST HIS AIRSPEED AND ALT INDICATIONS. SINGLE CHANNEL SPEED TRIM FAIL BOTH ENGINES WENT IN TO ALT MODE.  PERFORMED DFCS BITE TEST FOUND FAULT CODE 34-21038; AIR & GRD LOGIC INVALID. PER FIM 34-21 TASK 824 PSEU BITE TEST AND ADIRS BITE FOUND NR 1 ADIRS INVALID FAULT.  R & R LT ADIRS PER AMM 34-21-01 OPS CHECKED GOOD. AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03 VERIFICATION 21097.  PART VERIFIED ISSUE 3178471 PN OFF ON HG2050AC11 SN OFF 56004294 SN ON 56015220.
